Drowning

Prozac works for two days then on the third day, everything hits you all at once like a wave. You start to drown because the feelings are overwhelming. So you drown yourself in more pills because the doctors think adding more meds will somehow help.. You chase those pills with alcohol avoiding the “do not mix with alcohol” warning. You become numb again, life is “good” and then one night your entire world collapses. Reality sets in. The blood rushes from your slit wrists, falling between the cracks of the tile floor. Your vision becomes blurry. You cry uncontrollably and the anxiety begins. Is this what I want? Is it too late? Can anything help me or am I too damaged?

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s